Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Delayed, prolonged periods, heavy constant flow. Causes and treatment?

I am 46 yrs olds and have regular periods with a couple of glitches here and there, but this month l started my period as per normal a couple days out , but l have been bleeding for 14 days now not extremely heavy but a a slow constant flow, it has gone heavy over the last two days, what is the mater and what is going on?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you are sure you cannot be pregnant, the other possibility is the hormonal imbalance associated with peri-menopause, considering your age. You should anyway exclude local causes as a precaution after trying to stop the bleeding with styptics and hormone supplements and get a pap smear, a vaginal swab, trans-vaginal sonogram, urinalysis and a complete hormonal profile. If local causes are negative, a course of hormones and supplements may be necessary. Hope this helps.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor